# SDR 08FDEA01801

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: AUB7108145
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL NR 437 HL HAS A BROKEN HINGE.  BLENDED DOUBLER ORIGINAL MAT .100 REMOVED .030 REMAINING .070 FOUND TO BE OUT OF LIMITS IAW DC/MD10 SRM 57-00-01 VOL I FABBED -177 DOUBLER IAW DC/MD10 DWG.  AUB7108 REV AN ALODINED AND PRIMED DOUBLER IAW DC/MD10 SRM 5121-01 VOL II.  PART MARKED DOUBLER FEDEX GMM 7-0-1000.  INSTALLED -177 DOUBLER AND HINGE IAW DC/MD10 SRM 51-31-01 VOL II.
